# SDR AALA200802531

- Difficulty date: September 19, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 55,642 hours, 28,878 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1003-1155
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT CARGO TIE DOWN TRACK IN AFT CARGO.  AREA OF DISCREPANCY IS 1 INCH BY 4 INCHES WITH A DEPTH OF .090 INCH.  INSTALLED NEW RT CARGO TIE DOWN TRACK IN AFT CARGO PER SRM 51-01-00.
